Bergman Kernels for a sequence of almost Kähler–Ricci solitons
Annales de l'Institut Fourier, Volume 67 (2017) no. 3, p. 1279-1320

In this paper, we prove the partial C 0 -estimate conjecture of Tian for an almost Kähler–Einstein metrics sequence of Fano manifolds, or more general, an almost Kähler–Ricci solitons sequence. This generalizes Donaldson–Sun–Tian’s result for a Kähler–Einstein metrics sequence of Fano manifolds. As an application, we prove that the Gromov–Hausdorff limit of sequence is homeomorphic to a log terminal Q-Fano variety which admits a Kähler–Ricci soliton on its smooth part.

Dans ce papier, nous montrons une conjecture due à Tian concernant une estimation C 0 partielle pour une suite de métriques de Kähler–Einstein tordues sur les variétés de Fano, ou plus généralement, pour une suite des solitons de Kähler–Ricci tordus. Ceci généralise les résultats de Donaldson–Sun–Tian pour une suite de métriques de Kähler–Einstein sur les variétés de Fano. Comme application, nous démontrons que la limite de Gromov–Hausdorff de la suite est homéomorphe à une variété de Q-Fano à singularités log terminales qui admet un soliton de Kähler–Ricci sur sa partie régulière.

Received : 2014-07-03
Revised : 2015-06-16
Accepted : 2016-09-15
Published online : 2017-05-31
Classification:  53C25,  53C55,  58J05
Keywords: Kähler–Einstein metrics, almost Kähler–Ricci solitons, Ricci flow, ¯-equation
     author = {Jiang, Wenshuai and Wang, Feng and Zhu, Xiaohua},
     title = {Bergman Kernels for a sequence of almost K\"ahler--Ricci solitons},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {67},
     number = {3},
     year = {2017},
     pages = {1279-1320},
     doi = {10.5802/aif.3110},
     language = {en},
     url = {}
Jiang, Wenshuai; Wang, Feng; Zhu, Xiaohua. Bergman Kernels for a sequence of almost Kähler–Ricci solitons. Annales de l'Institut Fourier, Volume 67 (2017) no. 3, pp. 1279-1320. doi : 10.5802/aif.3110.

[1] Berman, Robert J; Boucksom, Sébastien; Eyssidieux, Philippe; Guedj, Vincent; Zeriahi, Ahmed Kähler–Einstein metrics and the Kähler–Ricci flow on log Fano varieties (2011) (

[2] Berman, Robert J; Nystrom, David Witt Complex optimal transport and the pluripotential theory of Kähler–Ricci solitons (2014) (

[3] Cao, Huai-Dong; Tian, Gang; Zhu, Xiaohua Kähler–Ricci solitons on compact complex manifolds with C 1 (M)>0, Geom. Funct. Anal., Tome 15 (2005) no. 3, pp. 697-719 | Article

[4] Cheeger, Jeff; Colding, Tobias H. On the structure of spaces with Ricci curvature bounded below. I, J. Differ. Geom., Tome 46 (1997) no. 3, pp. 406-480 | Article

[5] Cheeger, Jeff; Colding, Tobias H.; Tian, Gang On the singularities of spaces with bounded Ricci curvature, Geom. Funct. Anal., Tome 12 (2002) no. 5, pp. 873-914 | Article

[6] Chen, Xiuxiong; Donaldson, Simon; Sun, Song Kähler–Einstein metrics on Fano manifolds. I, II and III, J. Am. Math. Soc., Tome 28 (2015) no. 1, p. 183-197, 199–234 and 235–278 | Article

[7] Colding, Tobias H. Ricci curvature and volume convergence, Ann. Math., Tome 145 (1997) no. 3, pp. 477-501 | Article

[8] Donaldson, Simon Scalar curvature and stability of toric varieties, J. Differ. Geom., Tome 62 (2002) no. 2, pp. 289-349 | Article

[9] Donaldson, Simon; Sun, Song Gromov–Hausdorff limits of Kähler manifolds and algebraic geometry, Acta Math., Tome 213 (2014) no. 1, pp. 63-106 | Article

[10] Gilbarg, David; Trudinger, Neil S. Elliptic partial differential equations of second order, Classics in Mathematics, Springer, 2015, xiii+518 pages

[11] Green, Robert E.; Wu, Hung-Hsi Lipschitz convergence of Riemannian manifolds, Pac. J. Math., Tome 131 (1988) no. 1, pp. 119-141 | Article

[12] Hebey, Emmanuel Nonlinear analysis on manifolds: Sobolev spaces and inequalities, Courant Lecture Notes in Mathematics., Tome 5, American Mathematical Society, 2000, xii+290 pages

[13] Jiang, Wenshuai Bergman kernel along the Kähler–Ricci flow and Tian’s conjecture, J. Reine Angew. Math., Tome 717 (2016), pp. 195-226

[14] Li, Chi Kähler–Einstein metrics and K-stability (2012) (Ph. D. Thesis)

[15] Li, Peter On the Sobolev constant and the p-spectrum of a compact Riemannian manifold, Ann. Sci. Éc. Norm. Supér., Tome 13 (1980), pp. 451-468 | Article

[16] Mabuchi, Toshiki Multiplier Hermitian structures on Kähler manifolds, Nagoya Math. J., Tome 170 (2003), pp. 73-115 | Article

[17] Paul, Sean Timothy Stable pairs and coercive estimates for the Mabuchi functional (2013) (

[18] Perelman, Grisha The entropy formula for the Ricci flow and its geometric applications (2002) (

[19] Phong, Duong Hong; Song, Jian; Sturm, Jacob Degeneration of Kähler–Ricci solitons on Fano manifolds, Zesz. Nauk. Uniw. Jagiell., Univ. Iagell. Acta Math., Tome 52 (2015), pp. 29-43

[20] Siu, Yum-Tong Techniques for the analytic proof of the finite generation of the canonical ring (2008) (

[21] Tian, Gang Kähler–Einstein metrics with positive scalar curvature, Invent. Math., Tome 130 (1997) no. 1, pp. 1-37 | Article

[22] Tian, Gang Existence of Einstein metrics on Fano manifolds, Metric and differential geometry (Progress in Mathematics) Tome 297, Springer, 2012, pp. 119-159

[23] Tian, Gang Partial C 0 -estimates for Kähler-Einstein metrics, Commun. Math. Stat., Tome 1 (2013) no. 2, pp. 105-113 | Article

[24] Tian, Gang Stability of pairs (2013) (

[25] Tian, Gang K-Stability and Kähler-Einstein Metrics, Commun. Pure Appl. Math., Tome 68 (2015) no. 7, pp. 1085-1156 (corrigendum ibid. 68 (2015), no. 11, p. 2082-2083) | Article

[26] Tian, Gang; Wang, Bing On the structure of almost Einstein manifolds, J. Am. Math. Soc., Tome 28 (2015) no. 4, pp. 1169-1209 | Article

[27] Tian, Gang; Zhang, Zhenlei Regularity of Kähler–Ricci flows on Fano manifolds, Acta Math., Tome 216 (2016) no. 1, pp. 127-176 | Article

[28] Tian, Gang; Zhu, Xiaohua Uniqueness of Kähler–Ricci solitons, Acta Math., Tome 184 (2000) no. 2, pp. 271-305 | Article

[29] Wang, Feng; Zhou, Bin; Zhu, Xiaohua Modified Futaki invariant and equivariant Riemann–Roch formula, Adv. Math., Tome 289 (2016), pp. 1205-1235 | Article

[30] Wang, Feng; Zhu, Xiaohua On the structure of spaces with Bakry–Émery Ricci curvature bounded below (2013) (

[31] Wang, Feng; Zhu, Xiaohua Fano manifolds with weak almost Kähler–Ricci solitons, Int. Math. Res. Not. (2014) no. 9, pp. 2437-2464

[32] Wei, Guofang; Wylie, Will Comparison geometry for the Bakry–Emery Ricci tensor, J. Differ. Geom., Tome 83 (2009) no. 2, pp. 337-405 | Article

[33] Xiong, Meikui Kähler–Ricci solitons and generalized Tian–Zhu’s invariant, Int. J. Math., Tome 25 (2014) no. 7, ID 1450068, 13 p. pages | Article

[34] Ye, Rugang The logarithmic Sobolev inequality along the Ricci flow (2007) (

[35] Zhang, Qi S. A uniform Sobolev inequality under Ricci flow, Int. Math. Res. Not., Tome 2007 (2007) no. 17, ID rnm056 pages (erratum in ibid. 2007 (2007), no. 19, ID rnm094)